# SDR UPS06446590

- Difficulty date: March 10, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT BS 340 U/D FLOORRBEAM AT FRAME CONNECTION AREA HAS 1 HOLE CRACK AT FLOORBEAM WEB, CRACK LENGTH 1/16".  FLOORBEAM WEB REPAIRED AT BS 340 RBL 48 TO RT MOST O/B AREA AS PER SRM 53-10-07 FIG 11.
